Computing

, Volume 13, Issue 2, pp 143–154

Die numerische Lösung linearer Differentialgleichungen zweiter Ordnung mit konstanten Koeffizienten

Authors

  • Manfred Heidt
    • Fakultät für InformatikUniversität Karlsruhe
Article

DOI: 10.1007/BF02246614

Cite this article as:
Heidt, M. Computing (1974) 13: 143. doi:10.1007/BF02246614

Zusammenfassung

Die Lösung linearer Differentialgleichungen zweiter Ordnung mit konstanten Koeffizienten wird mit Hilfe neuer spezieller Funktionen derart umgeschrieben, daß sie keine numerischen Singularitäten mehr enthält. Es wird ein numerischer Algorithmus zur Berechnung eines Näherungswertes dieser Lösung und ein ALGOL 60-Programm angegeben.

The numerical solution of linear second-order differential equations with constant coefficients

Abstract

Using new special functions the solution of linear second-order differential equations with constant coefficients is transformed in such a way so that it no longer contains numerical singularities. A numerical algorithm for the computation of an approach for this solution and an ALGOL 60-program are given.

Download to read the full article text

Copyright information

© Springer-Verlag 1974